Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JKL0

Accutane Long Term (11 Months), Low Dose (Around 20 Mgs/day)

Recommended Posts

Before talking about my case, I would like to say that I'm sorry if my english isn't the best... I'm not a native speaker, sorry.

So, I started accutane on January 31st (2012) and finished my course on December 12th. I had very stubborn acne. While my face didn't look as bad as some pics I've seen in the internet, it was still really bad and I was getting pimples in recurring places. Only place in my head where I was clear was my forehead. Everything else kept getting worse. At 15, I had mild acne, by 18 (I'm 19 now, born in 1993) I was feeling bad just by looking at the mirror. My self-esteem got really really low. So, I went to the dermatologist, he told me my acne was severe and his proposed solution was accutane.

I told him my height was 143.3 lbs, but I believe I got heavier during the course. Because I'm in college now (I could be eating better) and because I stopped doing sports after high school. By now I'm probably weighting 165.3 lbs... I don't know if in the end, my dosage was too low due to this weight increase.

I started with 20mg/day for the first two months. Then I was increased to 20mg one day, 40mg the other for the next two months. By then, I was already getting clear. My face looked better than ever... Since then, I kept getting better. I would go with 20mg most of the days and some days 40mg. My dermatologist told me to persue that way was my cholesterol was a bit high. I took 6 boxes with 60 capsules of 20mg plus one more with 30 capsules of the same 20mg. Accutane did wonders to my skin.

Now, I'm afraid of being one of the unlucky ones that will relapse and I was wondering if someone thinks my dosage was too low. It's been only 10 days and I've already got 3/4 pimples. Nothing serious and really small ones, but one was in a recurring spot. I'm trying not to freak out. I always thought that the months following accutane: at least the first three, I would be better than ever. It doesn't seem to be the case. If this is happening now, I guess I'm doomed to have acne again... :(

Well, people. I just needed to share my story. Hope you can comment on it. Thanks.

Merry Christmas to everyone and good luck combating acne.

Share this post


Link to post
Share on other sites

JKLO,

How are you doing now? Skin still clear? any post accutane side-effects?

Before talking about my case, I would like to say that I'm sorry if my english isn't the best... I'm not a native speaker, sorry.

So, I started accutane on January 31st (2012) and finished my course on December 12th. I had very stubborn acne. While my face didn't look as bad as some pics I've seen in the internet, it was still really bad and I was getting pimples in recurring places. Only place in my head where I was clear was my forehead. Everything else kept getting worse. At 15, I had mild acne, by 18 (I'm 19 now, born in 1993) I was feeling bad just by looking at the mirror. My self-esteem got really really low. So, I went to the dermatologist, he told me my acne was severe and his proposed solution was accutane.

I told him my height was 143.3 lbs, but I believe I got heavier during the course. Because I'm in college now (I could be eating better) and because I stopped doing sports after high school. By now I'm probably weighting 165.3 lbs... I don't know if in the end, my dosage was too low due to this weight increase.

I started with 20mg/day for the first two months. Then I was increased to 20mg one day, 40mg the other for the next two months. By then, I was already getting clear. My face looked better than ever... Since then, I kept getting better. I would go with 20mg most of the days and some days 40mg. My dermatologist told me to persue that way was my cholesterol was a bit high. I took 6 boxes with 60 capsules of 20mg plus one more with 30 capsules of the same 20mg. Accutane did wonders to my skin.

Now, I'm afraid of being one of the unlucky ones that will relapse and I was wondering if someone thinks my dosage was too low. It's been only 10 days and I've already got 3/4 pimples. Nothing serious and really small ones, but one was in a recurring spot. I'm trying not to freak out. I always thought that the months following accutane: at least the first three, I would be better than ever. It doesn't seem to be the case. If this is happening now, I guess I'm doomed to have acne again... sad.png

Well, people. I just needed to share my story. Hope you can comment on it. Thanks.

Merry Christmas to everyone and good luck combating acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×